# SDR 05043626

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 17,678 hours, 16,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 718 FRAME IS CRACKED AT .75 INCH IN LENGTH STR 10R - STR 12R.
